# SDR SWIA2020090152146

- Difficulty date: August 13, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 564-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE-DOWN RAIL RBL9 FS564-FS621 HAS CORROSION.   CORROSION FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND INSTALLED NEW CARGO TIEDOWN TRACK IAW AMM.
